首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
THE TOTAL SOJOURN TIME DISTRIBUTION IN A STOCHASTIC COMPARTMENTAL MODEL
被引:4
|
作者
:
PARTHASARATHY, PR
论文数:
0
引用数:
0
h-index:
0
PARTHASARATHY, PR
SHARAFALI, M
论文数:
0
引用数:
0
h-index:
0
SHARAFALI, M
机构
:
来源
:
MATHEMATICAL AND COMPUTER MODELLING
|
1989年
/ 12卷
/ 09期
关键词
:
D O I
:
10.1016/0895-7177(89)90237-9
中图分类号
:
TP39 [计算机的应用];
学科分类号
:
081203 ;
0835 ;
摘要
:
引用
收藏
页码:1167 / 1173
页数:7
相关论文
共 50 条
[1]
SOJOURN TIME DISTRIBUTION IN A STOCHASTIC COMPARTMENTAL SYSTEM
PARTHASARATHY, PR
论文数:
0
引用数:
0
h-index:
0
PARTHASARATHY, PR
MAYILSWAMI, P
论文数:
0
引用数:
0
h-index:
0
MAYILSWAMI, P
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1983,
12
(14)
: 1619
-
1635
[2]
Stochastic compartmental models with branching particles and disasters: Sojourn time and related characteristics
Vijayakumar, A
论文数:
0
引用数:
0
h-index:
0
机构:
Anna Univ, Dept Math, Madras 600025, Tamil Nadu, India
Anna Univ, Dept Math, Madras 600025, Tamil Nadu, India
Vijayakumar, A
Kumar, BK
论文数:
0
引用数:
0
h-index:
0
机构:
Anna Univ, Dept Math, Madras 600025, Tamil Nadu, India
Anna Univ, Dept Math, Madras 600025, Tamil Nadu, India
Kumar, BK
Thilaka, B
论文数:
0
引用数:
0
h-index:
0
机构:
Anna Univ, Dept Math, Madras 600025, Tamil Nadu, India
Anna Univ, Dept Math, Madras 600025, Tamil Nadu, India
Thilaka, B
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
2000,
29
(02)
: 291
-
318
[3]
Stochastic compartmental models with branching particles and disasters: sojourn time and related characteristics
[J].
2000,
Marcel Dekker Inc, New York, NY, USA
(29)
[4]
ON THE TOTAL SOJOURN TIME OF PARTICLES IN SEMI-MARKOV COMPARTMENTAL SYSTEM WITH BRANCHING PARTICLES
KUMAR, BK
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN INST TECHNOL,DEPT MATH,MADRAS 600036,TAMIL NADU,INDIA
INDIAN INST TECHNOL,DEPT MATH,MADRAS 600036,TAMIL NADU,INDIA
KUMAR, BK
PARTHASARATHY, PR
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN INST TECHNOL,DEPT MATH,MADRAS 600036,TAMIL NADU,INDIA
INDIAN INST TECHNOL,DEPT MATH,MADRAS 600036,TAMIL NADU,INDIA
PARTHASARATHY, PR
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1993,
22
(04)
: 1207
-
1220
[5]
GENERAL TIME-DEPENDENT STOCHASTIC COMPARTMENTAL MODEL
FADDY, MJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BIRMINGHAM,DEPT MATH STATISTICS,BIRMINGHAM,ENGLAND
UNIV BIRMINGHAM,DEPT MATH STATISTICS,BIRMINGHAM,ENGLAND
FADDY, MJ
[J].
BIOMETRICS,
1976,
32
(02)
: 443
-
448
[6]
MOMENTS OF STOCHASTIC INTEGRALS AND DISTRIBUTION OF SOJOURN TIMES
NAGYLAKI, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,DEPT MED GENET,MADISON,WI 53706
UNIV WISCONSIN,DEPT MED GENET,MADISON,WI 53706
NAGYLAKI, T
[J].
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,
1974,
71
(03)
: 746
-
749
[7]
TOTAL SOJOURN TIME IN NETWORKS OF QUEUES
LEMOINE, AJ
论文数:
0
引用数:
0
h-index:
0
LEMOINE, AJ
[J].
MANAGEMENT SCIENCE,
1979,
25
(10)
: 1034
-
1035
[8]
Modeling Chickenpox Dynamics with a Discrete Time Bayesian Stochastic Compartmental Model
Corberan-Vallet, A.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Valencia, Dept Stat & Operat Res, Valencia, Spain
Univ Valencia, Dept Stat & Operat Res, Valencia, Spain
Corberan-Vallet, A.
Santonja, F. J.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Valencia, Dept Stat & Operat Res, Valencia, Spain
Univ Valencia, Dept Stat & Operat Res, Valencia, Spain
Santonja, F. J.
Jornet-Sanz, M.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Valencia, Dept Stat & Operat Res, Valencia, Spain
Univ Valencia, Dept Stat & Operat Res, Valencia, Spain
Jornet-Sanz, M.
Villanueva, R-J
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Politecn Valencia, Inst Multidisciplinary Math, Valencia, Spain
Univ Valencia, Dept Stat & Operat Res, Valencia, Spain
Villanueva, R-J
[J].
COMPLEXITY,
2018,
[9]
The Distribution of the Sojourn Time for the Brownian Excursion
Lajos Taka´cs
论文数:
0
引用数:
0
h-index:
0
机构:
Case Western Reserve University,Department of Mathematics
Lajos Taka´cs
[J].
Methodology And Computing In Applied Probability,
1999,
1
(1)
: 7
-
28
[10]
STOCHASTIC COMPARTMENTAL MODEL WITH BRANCHING PARTICLES
PARTHASARATHY, PR
论文数:
0
引用数:
0
h-index:
0
PARTHASARATHY, PR
MAYILSWAMI, P
论文数:
0
引用数:
0
h-index:
0
MAYILSWAMI, P
[J].
BULLETIN OF MATHEMATICAL BIOLOGY,
1981,
43
(03)
: 347
-
360
←
1
2
3
4
5
→